Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Sharp eye pain, watery discharge, steroids, cysts in eyes, copious tears, stinging

I felt sharp pains in my right eye two weeks ago with frequent and copious watery discharge and intensively pricky pains. After seeing my Eye Sp├Ęcialist, he prescribed an Eye Antibiotic and two other products. With no improvement, I returned yesterday and he prescribed a steroidal product. Today i returned again and he told me he observed two small cysts in the eye and asked me to continue with the steroidal medication and some cosmetic cleaning of the copious tears . The stinging pains are not abating: so what should I do Doctor? Thanks for your help in advance.
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Orthodontics 's  Response
You definitely need professional help. First always avoid steroidal drugs for the eye. The earlier feeling is good but then leads to difficult circumstances with non-healing notions. You should try some clear drops which would wash the eye. and keep it infection free with basic antibiotics. The pain should get aways with local anesthetic applications if they are too severe. u need to go to a good opthalmologist.
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor